# SDR USAASB01205

- Difficulty date: July 17, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE LAST ROW OF LOW LEVEL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING.  OPS CHECK GOOD.  (M)
